National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->检索结果浏览
排序:
全选
显示: 条结果
1    
Multistage decision-making under fuzziness : theory and applications / 图书

ISBN:3885850931  出版年:1983  

Kacprzyk Janusz;  

来源数据库: 中国科学院统一自动化系统

原文传递在架状态问图书馆员

2    
On measures of fuzziness and their representations 期刊论文

Journal of Mathematical Analysis and Applications     ISSN:0022-247X  Volume:94  Issue:1  Page:24-37  

Ebanks Bruce R;  

来源数据库: Scopus,

获取全文 问图书馆员

3    
Automatic grey level thresholding through index of fuzziness and entropy 期刊论文

Pattern Recognition Letters     ISSN:0167-8655  Volume:1  Issue:3  Page:141-146  

Pal S.K;   King R.A;   Hashim A.A;  

来源数据库: [Web of Science, Science Citation Index Expanded, Scopus],

被引频次:90

文摘信息 获取全文 问图书馆员

4    
Linear programming under randomness and fuzziness 期刊论文

Fuzzy Sets and Systems     ISSN:0165-0114  Volume:10  Issue:1  Page:45-55  

Luhandjula Monga Kalonda;  

来源数据库: Scopus,

文摘信息 获取全文 问图书馆员

5    
Tackling fuzziness and uncertainty 期刊论文

Nature   ISSN:0028-0836  Volume:304  Issue:5926  Page:565-565  

George F.H;  

问图书馆员

6    
Multistage decision-making under fuzziness 期刊论文

European Journal of Operational Research     ISSN:0377-2217  Volume:14  Issue:4  Page:402-403  

Czogala E;  

问图书馆员

7    
On the fuzziness of solutions of -fuzzy relation equations on finite spaces 期刊论文

Fuzzy Sets and Systems     ISSN:0165-0114  Volume:11  Issue:1-3  Page:65-77  

Di Nola Antonio;   Sessa Salvatore;  

来源数据库: Scopus,

文摘信息 获取全文 问图书馆员

8    
Inference methods based on extended dempster & Shafer's theory for problems with uncertainty/fuzziness 期刊论文

New Generation Computing     ISSN:0288-3635  Volume:1  Issue:2  Page:159-168  

Ishizuka Mitsuru;  

来源数据库: Scopus,

问图书馆员

9    
INFERENCE METHODS BASED ON EXTENDED DEMPSTER AND SHAFER THEORY FOR PROBLEMS WITH UNCERTAINTY FUZZINESS 期刊论文

NEW GENERATION COMPUTING     ISSN:0288-3635  Volume:1  Issue:2  Page:159-168  

ISHIZUKA M;  

来源数据库: [Web of Science, Science Citation Index Expanded],

被引频次:15

问图书馆员

10    
On the set of solutions of composite fuzzy relation equations 期刊论文

Fuzzy Sets and Systems     ISSN:0165-0114  Volume:9  Issue:1  Page:275-285  

Di Nola Antonio;   Sessa Salvatore;  

来源数据库: Scopus,

文摘信息 获取全文 问图书馆员

< 首页 < 上一页 1 2 3 4 5 下一页 >
导出参考文献:×
作者信息:×